Article

Oseltamivir-Induced Neuropsychiatric Symptoms in a Patient with Chronic Kidney Disease

Mohammad Irfan Abdul Kader1★, Faris Hussain K2, Namitha R3, Alida K S4★ Corresponding author

  1. 1Critical Care Clinical Pharmacist, IQRAA Hospital Calicut, Kerala, INDIA..
  2. 2Critical Care Unit, IQRAA Hospital Calicut, Kerala, INDIA..
  3. 3Pulmonologist, IQRAA Hospital Calicut, Kerala, INDIA..
  4. 4Clinical Pharmacist, IQRAA Hospital Calicut, Kerala, INDIA..

CORRESPONDENCE

Mohammad Irfan Abdul Kader

Critical Care Clinical Pharmacist, IQRAA Hospital Calicut, Kerala, INDIA..

muhammedirfanea@gmail.com

Received: 04-04-2024; Revised: 13-05-2024; Accepted: 16-06-2024.

Volume 17, Issue 4 · pp. 394–395 · PUBLISHED · DOI: 10.5530/ijopp.17.4.64

View on IJPP original site ↗

ABSTRACT

Oseltamivir, a Neuraminidase Inhibitor (NAI) frequently prescribed for influenza treatment and prevention, has been linked to several neuropsychiatric side effects, such as delirium, delusions and aberrant behavior. The neuropsychiatric side effects due to the administration of oseltamivir are mainly seen in children and adolescent patients. Case reports of neuropsychiatric problems in older individuals related to oseltamivir are sporadic. We report herein a case of an oseltamivir-related neuropsychiatric event in an older female adult in India, which was retrieved after stopping the drug.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Kader, M. I. A., K, F. H., R, N., & S, A. K. (). Oseltamivir-Induced Neuropsychiatric Symptoms in a Patient with Chronic Kidney Disease. Indian Journal of Pharmacy Practice, 17(4), 394–395. https://doi.org/10.5530/ijopp.17.4.64